# SDR C2XA06BT001

- Difficulty date: January 3, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 10,769 hours, 8,360 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: KO235
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MKE---CO3009, STRONG ELECTRICAL ODOR COMING FROM THE BREAKER BOX BEHIND THE CAPTAINS SEAT ODOR NOTED WHILE TAXIING INTO THE GATE.  IN ADDITION, THE NOSE TAXI LIGHT CAME ON AND FLICKERED OFF WITHOUT BEING TURNED ON FROM THE COCKPIT.  AIRCRAFT PLACED ON MEL AND RETURNED TO SERVICE.  UPON ARRIVAL IN IAH, MAINTENANCE REMOVED AND REPLACED RELAY KO235AND VERIFIED NORMAL OPERATION IAW EMB145 MM NR 20-10-05, MEL REMOVED AND AIRCRAFT RETURNED TO SERVICE.
